Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Burning during urination, burning on penis upon stopping urination

Hello Doctor, My name is Ahmed. I am married. Age 31 yrs. I got married on 27 January 2012. Now i and my wife want a baby. I tried so many times, but she does not get pregnent. I did sexual intercourse on 10th of August 2012 after that today i masterbate and got a very small drop of semen on the tip of my penis . When i urge to urination i got mild burning during and sometimes after urinate. If i stop the urge of urination, i got burning on my penis genital and penis tip.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Conception is dependent on so many factors involving both the partners.So do not jump to any conclusion Your symptoms are likely to be due to UTI .There is possibility that your wife may have vaginal infection and same is likely to be transmited to you.Pl consult the Gyenocologist if she has got some problem else you take tab Ciprofloxacin 500 mg twice a day for one week.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor